Please use this identifier to cite or link to this item:
Title: Reed–solomon codes over small fields with constrained generator matrices
Authors: Greaves, Gary
Syatriadi, Jeven
Keywords: Science::Mathematics
Issue Date: 2019
Source: Greaves, G., & Syatriadi, J. (2019). Reed–Solomon Codes Over Small Fields With Constrained Generator Matrices. IEEE Transactions on Information Theory, 65(8), 4764–4770. doi:10.1109/tit.2019.2897767
Journal: IEEE Transactions on Information Theory
Abstract: We give constructions of some special cases of [n, k] Reed-Solomon codes over finite fields of size at least n and n + 1 whose generator matrices have constrained support. Furthermore, we consider a generalization of the GM-MDS conjecture proposed by Lovett in 2018. We show that Lovett's conjecture is false in general and we specify when the conjecture is true.
ISSN: 0018-9448
DOI: 10.1109/TIT.2019.2897767
Schools: School of Physical and Mathematical Sciences 
Rights: © 2019 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works. The published version is available at:
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
Reed solomon codes over small fields with constrained generator matrices.pdf195.96 kBAdobe PDFThumbnail

Citations 50

Updated on Nov 30, 2023

Web of ScienceTM
Citations 50

Updated on Oct 24, 2023

Page view(s)

Updated on Dec 8, 2023

Download(s) 50

Updated on Dec 8, 2023

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.